# SDR AALA201510199007

- Difficulty date: October 9, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 36,427 hours, 8,735 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N27491
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON AFT CARGO FLOOR STRINGER AT BS 1510 & RBL 7.55.  REPAIRED STRINGER IAW AARD 757 53-10-00-1 REPAIR 1 PART C.
